Vol. 4, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Asymptotic behaviors of nonvariational elliptic systems

Szu-yu Sophie Chen

Vol. 4 (2011), No. 1, 85–94
Abstract

We use a method, inspired by Pohozaev’s work, to study asymptotic behaviors of nonvariational elliptic systems in dimension n 3. As an application, we prove removal of an apparent singularity in a ball and uniqueness of the entire solution. All results apply to changing sign solutions.

Keywords
elliptic system, decay estimates, Liouville
Mathematical Subject Classification 2000
Primary: 35B40, 35J45
Milestones
Received: 24 November 2008
Revised: 4 March 2010
Accepted: 15 April 2010
Published: 27 March 2011
Authors
Szu-yu Sophie Chen
Institute for Advanced Study
Einstein Drive
Princeton, NJ 08540
United States
Mathematics Department
Fine Hall
Washington Road
Princeton, NJ 08544
United States